MAUDE Adverse Event Report: MEDTRONIC MINIMED INFST MM T-975T MIO 2PK 9MM 32IN CLEAR; SET, ADMINISTRATION, INTRAVASCULAR

MEDTRONIC MINIMED INFST MM T-975T MIO 2PK 9MM 32IN CLEAR; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-975T
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
A customer reported via phone call indicating that they had an occlusion with their infusion set.The customer¿s blood glucose level was 464 mg/dl at the time of the incident.The customer stated that they tried multiple sets but had all failed.The customer states that the infusion sets are not lasting the full time frame in which they should last.The customer reverted to their back up plan but did not state how they treated their high blood glucose levels.The customer did not troubleshoot but did send the product back for analysis.

Brand Name
INFST MM T-975T MIO 2PK 9MM 32IN CLEAR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8675209
Report Number2032227-2019-12586
Device Sequence Number3020671
Product Code FPA
UDI-Device Identifier05705244020580
UDI-Public(01)05705244020580(17)220101(10)5263421
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-975T
Device Catalogue NumberMMT-975T
Device Lot Number5263421
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2019
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESVR
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient Weight93